Unconditional noncommutative motivic Galois groups

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this short note we introduce the unconditional noncommutative motivic Galois groups and relate them with those of Andre-Kahn.
Original languageEnglish
Title of host publicationHodge Theory and Classical Algebraic Geometry
EditorsGary Kennedy, Mirel Caibăr, Ana-Maria Castravet, Emanuele Macrì
Place of PublicationProvidence, USA
PublisherAmerican Mathematical Society
Pages109-115
ISBN (Electronic)978-1-4704-2671-2
ISBN (Print)978-1-4704-0990-6
DOIs
Publication statusPublished - 2015
EventConference on Hodge Theory and Classical Algebraic Geometry - Ohio State University, Columbus, Ohio, United States
Duration: 13 May 201315 May 2013

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
Volume647
ISSN (Print)0271-4132

Conference

ConferenceConference on Hodge Theory and Classical Algebraic Geometry
CountryUnited States
CityColumbus, Ohio
Period13/05/1315/05/13

Keywords

  • Motivic Galois groups
  • motives
  • noncommutative algebraic geometry

Fingerprint Dive into the research topics of 'Unconditional noncommutative motivic Galois groups'. Together they form a unique fingerprint.

Cite this